Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 1, Issue 2, Pages 117-128
http://dx.doi.org/10.1080/10273669708833012

Mathematical Modelling of the Interleukin-2 T-Cell System: A Comparative Study of Approaches Based on Ordinary and Delay Differential Equation

1Mathematics Department, The University, Manchester M13 9PL, UK
2Institute of Numerical Mathematics, Russian Academy of Sciences, Mascow, Russia

Received 27 January 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. T. H. Baker, G. A. Bocharov, and C. A. H. Paul, “Mathematical Modelling of the Interleukin-2 T-Cell System: A Comparative Study of Approaches Based on Ordinary and Delay Differential Equation,” Journal of Theoretical Medicine, vol. 1, no. 2, pp. 117-128, 1997. https://doi.org/10.1080/10273669708833012.